MathSciNet Relay Station
MathSciNet bibliographic data
MR975121 35Q10 (76D07)
Fabes, E. B.; Kenig, C. E.; Verchota, G. C. The Dirichlet problem for the Stokes system on Lipschitz domains. Duke Math. J. 57 (1988), no. 3, 769–793.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement